# SDR 06FDEA1684

- Difficulty date: May 3, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC28272
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FLIPPER DOOR ASSY FOUND CRACK AT AFT OF FWD EDGE.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR FLIPPER DOOR ASSY AS PER AMM 32-14-10.  PERFORMED RIGHT MLG FLIPPER DOOR ADJUSTMENT AND TEST AS PER AMM 32-31-00, FOUND SATISFACTORY.
